Two-dimensional conjugate martingale transforms

Research output: Contribution to journalArticle

Abstract

Characterizations of the two-dimensional H1, BMO and VMO martingale spaces generated by bounded Vilenkin systems via conjugate martingale transforms are studied.

Original languageEnglish
Pages (from-to)11-22
Number of pages12
JournalActa Mathematica Hungarica
Volume87
Issue number1-2
DOIs
Publication statusPublished - Apr 2000

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Two-dimensional conjugate martingale transforms'. Together they form a unique fingerprint.

  • Cite this